MathSciNet Relay Station
MathSciNet bibliographic data
MR1460122 (98g:11081) 11F27 (11E12 11F20 11H55)
Quebbemann, H.-G. Atkin-Lehner eigenforms and strongly modular lattices. Enseign. Math. (2) 43 (1997), no. 1-2, 55–65.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement